MathSciNet Relay Station
MathSciNet bibliographic data
MR3021540 35R11 (35A01 35A15)
Bai, Chuanzhi Existence results for non-local operators of elliptic type. Nonlinear Anal. 83 (2013), 82–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement